# SDR IXXA08SMN070S

- Difficulty date: February 14, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO INTERCOSTAL END CLIP CRACKED AT STATION 857.000 LONGERON 18 RIGHT.  REMOVED CRACKED INTERCOSTAL END CLIP.  FABRICATED INTERCOSTAL END CLIP.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED AND PRIMED AREA AND INTERCOSTAL END CLIP.  INSTALLED NEW INTERCOSTAL END CLIP IAW DC8 SRM 51-1-21, ATI REPAIR SPECIFICATION NUMBER 2003-05, DC8 SRM 51-1-1 PAGES 1, 13 AND 17, AND DC8 SRM 51-1-8B.
